New York, 2015Damaging Winds in New York, June 23, 2015
June 23, 2015 · NWS BUF · 30 events in 8 counties and zones
An area of showers and thunderstorms moved across the lower Great Lakes region during the overnight and very early morning hours. The first round of showers moved across southern Ontario and cross the Buffalo area before moving across the Genesee Valley and western Finger Lakes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $315,000
- Crop damage
- None recorded
- Events
- 30
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of showers and thunderstorms moved across the lower Great Lakes region during the overnight and very early morning hours. The first round of showers moved across southern Ontario and cross the Buffalo area before moving across the Genesee Valley and western Finger Lakes. The second round moved across Lake Erie into the western southern tier. The thunderstorms produced strong winds that downed trees and power lines. Several of the downed trees damage structures and cars. Some roads were temporarily blocked by debris.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 23, 1:30 AM EST, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 23, 1:30 AM EST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
230 AM EDT TUE JUN 23 2015
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION THIS MORNING WITH GUSTY SHOWERS
AND POTENTIALLY A FEW STRONG THUNDERSTORMS. DRY WEATHER WITH
LINGERING GUSTY WINDS WILL RETURN BEHIND THE COLD FRONT TUESDAY
AFTERNOON WITH WINDS RELAXING THROUGH WEDNESDAY AS ANOTHER AREA OF
HIGH PRESSURE BUILDS INTO THE GREAT LAKES. THE NEXT CHANCE FOR
PRECIPITATION WILL COME THURSDAY AS A STORM SYSTEM TRACKS JUST SOUTH
OF NEW YORK.
&&
.NEAR TERM /THROUGH TONIGHT/...
A STRENGTHENING LOW PRESSURE SYSTEM IS SHIFTING NORTH OF THE GREAT
LAKES EARLY THIS MORNING WITH A WARM FRONT EXTENDING EAST ALONG LAKE
ONTARIO TO NORTHERN NEW YORK AND A COLD FRONT EXTENDING SOUTH ACROSS
MICHIGAN. THIS PLACES MUCH OF THE FORECAST AREA WITHIN THE WARM
SECTOR OF THE LOW HENCE THE VERY MILD TEMPERATURES AND HUMID
DEWPOINTS LINGERING THROUGH THE OVERNIGHT. WHILE MUCH OF WESTERN NEW
YORK IS STORM-FREE AT 2AM A PEEK AT SATELLITE AND RADAR IMAGERY
SHOWS A LARGE CLUSTER OF THUNDERSTORMS RUNNING EAST ALONG THE WARM
FRONT FROM LAKE ONTARIO INTO THE NORTH COUNTY AND ANOTHER CLUSTER
/MCS/ JUST NORTH OF LAKE ERIE TO THE WEST OF BUFFALO. ALL OF THESE
STORMS ARE THRIVING IN A FAVORABLE ENVIRONMENT PER SPC MESOANALYSIS
CONSISTING OF PLENTIFUL MOISTURE WITH 60S DEWPOINTS...ELEVATED
INSTABILITY WITH MUCAPE 1000-2000 J/KG AND STRONG WIND SHEAR WITH 0-
6KM BULK SHEAR OF 50-60KTS. THIS STRONG WIND FIELD WILL SUPPORT
GUSTY TO POTENTIALLY DAMAGING WIND GUSTS AS THE STORMS TRACK EAST
THIS MORNING.
THE EASTERN LAKE ONTARIO REGION WILL BE IMPACTED BY THE STORM
CLUSTER CROSSING LAKE ONTARIO MAINLY THROUGH THE PRE-DAWN HOURS
MORNING HOURS. FOR WESTERN NEW YORK...THE CLUSTER SHIFTING NORTH OF
LAKE ERIE WILL SAG ACROSS THE REGION BEGINNING AROUND 4AM THROUGH
DAYBREAK OR SO PER EXTRAPOLATION OF CURRENT RADAR LOOPS AND NEAR-
TERM MESOSCALE MODELS. IN ADDITION TO GUSTY /POTENTIALLY DAMAGING
WINDS/ THERE WILL ALSO BE HEAVY RAIN WHICH COULD BRING SOME FLOODING
PROBLEMS IF TRAINING CELLS DEVELOP.
THIS AFTERNOON...THE COLD FRONT WILL QUICKLY PUSH OFF TO THE EAST
WITH DRIER AIR WORKING IN FROM THE NORTHWEST BEHIND THE FRONT.
EXPECT A RAPID DRYING/CLEARING TREND FROM WEST TO EAST...WITH ALL
AREAS DRY AND TURNING OUT MOSTLY SUNNY. WITHOUT A SIGNIFICANT COLD
PUSH...850 MB TEMPS ONLY FALL BACK INTO THE LOW TO MID TEENS. THUS
HIGH TEMPERATURES WILL STILL BE IN THE MID 70S TO NEAR 80. THE
STEEPING LOW LEVEL LAPSE RATES AND DRYING/CLEARING BEHIND THE COLD
FRONT WILL ALLOW GOOD MIXING HELPING TO BRING GUSTY WINDS TO THE
SURFACE THROUGH THE AFTERNOON WHICH WILL GUST 30-40 MPH.
TONIGHT...HIGH PRESSURE CENTER WILL SHIFT OVER THE OHIO VALLEY
WITH RIDGING ACROSS NEW YORK STATE. CLEAR SKIES AND SLACKENING
WINDS WILL ALLOW TEMPERATURES TO FALL BACK INTO THE 50S. NOT
EXPECTING A THREAT OF FOG OVERNIGHT DUE TO THE DRYING GUSTY WINDS
OCCURRING THIS AFTERNOON.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL BUILD EAST ACROSS THE OHIO VALLEY ON WEDNESDAY
AND PROVIDE A RETURN TO DRY WEATHER AND SUNSHINE FOR THE BULK OF THE
AREA. A WEAK MID LEVEL AND SURFACE TROUGH WILL BRUSH THE SAINT
LAWRENCE VALLEY DURING THE AFTERNOON AND EVENING. THE COMBINATION OF
WEAK ASCENT AND LIMITED INSTABILITY MAY ALLOW A FEW SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS TO DEVELOP ACROSS THE NORTH
COUNTRY...BUT COVERAGE SHOULD REMAIN SPARSE. 850MB TEMPS AROUND +10C
WILL SUPPORT HIGHS IN THE MID TO UPPER 70S ACROSS LOWER ELEVATIONS
AWAY FROM THE IMMEDIATE LAKESHORES.
ANY ISOLATED CONVECTION ACROSS THE SAINT LAWRENCE VALLEY WEDNESDAY
EVENING WILL END WITH THE LOSS OF DAYTIME HEATING AND EXIT OF THE
SURFACE AND MID LEVEL TROUGH. THIS WILL LEAVE MAINLY DRY CONDITIONS
OVERNIGHT AS THE WEAK OHIO VALLEY HIGH REMAINS IN PLACE. WARM
ADVECTION WILL INCREASE ACROSS WESTERN NY OVERNIGHT WHICH WILL BRING
INCREASING MID/HIGH CLOUDS.
THURSDAY THE NEXT IN A PARADE OF MID LEVEL SHORTWAVES WILL MOVE INTO
THE WESTERN OHIO VALLEY WITH A WEAK SURFACE LOW TAKING A SIMILAR
TRACK. INCREASING WARM ADVECTION DOWNSTREAM OF THIS SYSTEM WILL
BRING AN INCREASING CHANCE OF A FEW SHOWERS TO WESTERN AND CENTRAL
NY...ESPECIALLY DURING THE AFTERNOON. ENOUGH INSTABILITY MAY DEVELOP
DURING THE AFTERNOON AND EVENING TO SUPPORT A FEW THUNDERSTORMS AS
WELL. THE SHOWER CHANCES WILL CONTINUE THURSDAY NIGHT MAINLY ACROSS
THE SOUTHERN HALF OF THE AREA AS WEAK WARM ADVECTION CONTINUES IN
THE MID LEVELS DOWNSTREAM OF THE OHIO VALLEY LOW. A SURFACE RIDGE
BUILDING INTO NORTHERN ONTARIO AND QUEBEC MAY BRING ENOUGH OF A PUSH
OF DRY AIR INTO THE NORTH COUNTRY TO KEEP SHOWERS SOUTH OF THAT
PORTION OF THE CWA.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
LATEST MEDIUM RANGE MODELS AND ENSEMBLES CONTINUING TO SUGGEST THE
AMPLIFICATION OF THE RIDGE IN THE WEST....RESULTING IN TROUGHING IN
THE EAST DURING THIS PERIOD. THIS PATTERN WILL LIKELY RESULT IN A
TREND TOWARD COOLER TEMPERATURES FOR A GOOD PART OF THIS PERIOD. AS
THIS UPPER LEVEL FLOW PATTERN TAKES PLACE...A WAVE OF LOW PRESSURE
WILL EVENTUALLY DEVELOP OVER THE OHIO VALLEY ALONG A BOUNDARY
EXTENDING ACROSS THE OHIO VALLEY.
SOME DISAGREEMENT IN THE MODELS ON HOW FAR NORTH THE THE WAVE AND
BOUNDARY GET. AT THIS TIME...IT APPEARS SOME MOISTURE AND FORCING
COULD SLIP FAR ENOUGH NORTH ACROSS THE AREA FRIDAY THROUGH THE
WEEKEND AND BRING AN INCREASING RISK THREAT FOR SHOWERS...ESPECIALLY
TO THE SOUTHERN HALF OF THE AREA. LOW LEVEL NORTHEAST FLOW AND
RELATIVELY COOL TEMPERATURES WILL LIMIT INSTABILITY AND THUS THE
RISK FOR ANY THUNDERSTORMS.
TEMPERATURES WILL COOL DOWN A BIT INTO THE 70S FOR HIGHS EACH
DAY AS SOME WEAK COLD AIR ADVECTION SLIPS INTO THE FORECAST AREA.
OVERNIGHT LOWS MAINLY IN THE 50S TO LOWER 60S...ALTHOUGH SOME OF THE
NORMALLY COLDER INTERIOR SECTIONS COULD SEE SOME 40S IF SKIES CLEAR.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
TWO CLUSTERS OF STORMS ARE OBSERVED EARLY THIS MORNING WHICH WILL
IMPACT THE TAF SITES. THE FIRST IS ACROSS LAKE ONTARIO EAST TO
NORTHERN NEW YORK WHICH WILL BRING GUSTY WINDS AND HEAVY DOWNPOURS
TO KART THROUGH MAINLY THE PRE-DAWN HOURS. THE SECOND CLUSTER WHICH
IS JUST NORTH OF LAKE ERIE WILL SHIFT EAST ACROSS WESTERN NEW YORK
WITH SIMILAR IMPACTS STARTING AROUND 08Z THROUGH ABOUT 12Z OR SO.
EXPECT BRIEF MVFR/IFR CONDITIONS DURING ANY CONVECTION.
THE DRIVING COLD FRONT WILL SHIFT ACROSS THE REGION THROUGH THE
MORNING HOURS WITH DRIER AIR BRINGING CLEARING INTO THE AFTERNOON
AND EVENING HOURS. EXPECTING GUSTY WINDS TO LINGER BEHIND THE FRONT
WITH STEEP LOW LEVEL LAPSE RATES.
OUTLOOK...
WEDNESDAY...VFR.
THURSDAY AND FRIDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
SATURDAY...CHANCE OF -TSRA.
&&
.MARINE...
A STRONG AREA OF LOW PRESSURE... BY SUMMER STANDARDS... JUST NORTH
OF THE GREAT LAKES WILL TRACK TOWARD QUEBEC WITH A TRAILING COLD
FRONT CROSSING THE LOWER LAKES THIS MORNING. SOUTH TO SOUTHWEST
WINDS OF 20-25 KNOTS AHEAD OF THE COLD FRONT WILL CONTINUE BEHIND
THE FRONT WITH A WINDSHIFT TO WEST. THIS WILL BRING SMALL CRAFT
ADVISORY CONDITIONS TO BOTH LAKES ERIE AND ONTARIO. WINDS AND WAVES
WILL DIMINISH LATER TONIGHT AS HIGH PRESSURE BUILDS BACK INTO THE
GREAT LAKES.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LEZ040-
041.
SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
LEZ020.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 8 PM
EDT THIS EVENING FOR LOZ043-044.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
LOZ042.
SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 8 PM EDT
THIS EVENING FOR LOZ045.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING FOR SLZ022-024.
&&
SYNOPSIS...SMITH
NEAR TERM...SMITH
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK/TMA
AVIATION...SMITH
MARINE...SMITHHazardous weather outlook, Jun 22, 4:36 AM EST, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
536 AM EDT MON JUN 22 2015
NYZ001>008-010>014-019>021-085-230945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
536 AM EDT MON JUN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.
.DAY ONE...TODAY AND TONIGHT.
ONE OR MORE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
TO CROSS THE REGION LATE TONIGHT AHEAD OF A STRONG COLD FRONT.
THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND
HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A STRONG COLD FRONT WILL QUICKLY CROSS THE REGION EARLY TUESDAY
WITH STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AND HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-230945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
536 AM EDT MON JUN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.
.DAY ONE...TODAY AND TONIGHT.
ONE OR MORE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
TO CROSS THE REGION LATE TONIGHT AHEAD OF A STRONG COLD FRONT.
THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A STRONG COLD FRONT WILL QUICKLY CROSS THE REGION EARLY TUESDAY
WITH STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING STRONG
GUSTY WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
SMITH
In the hours before
Special weather statement, Jun 23, 12:57 AM EST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
157 AM EDT TUE JUN 23 2015
NYZ006>008-230900-
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
157 AM EDT TUE JUN 23 2015
...THUNDERSTORMS WITH HEAVY RAINFALL...
A LARGE AREA OF THUNDERSTORMS WILL MOVE ACROSS THE EASTERN LAKE
ONTARIO REGION BETWEEN 2 AM AND 5 AM AND PRODUCE PERIODS OF HEAVY
RAINFALL...FREQUENT LIGHTNING...AND GUSTY WINDS. RAINFALL AMOUNTS
OF 1 TO 2 INCHES ARE EXPECTED LOCALLY WHICH WILL RESULT IN PONDING
OF WATER IN POOR DRAINAGE AREAS.
HITCHCOCK
Thunderstorm Wind, Erie
- When
- June 23, 3:15 AM EST
- Where
- Erie County, 0.51 mi W of Orchard Park
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.770, -78.740
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Erie
- When
- June 23, 3:15 AM EST
- Where
- Erie County, 1.02 mi E of Forest Glen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.720, -78.800
Law enforcement reported trees and wires downed by thunderstorm winds on Carlton Drive.
Thunderstorm Wind, Erie
- When
- June 23, 3:20 AM EST
- Where
- Erie County, 1.01 mi W of East Aurora
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Employee
- Coordinates
- 42.770, -78.620
Thunderstorm winds downed trees and power lines.
Thunderstorm Wind, Genesee
- When
- June 23, 3:32 AM EST
- Where
- Genesee County, 0.69 mi S of Batavia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.990, -78.180
Thunderstorm winds downed number trees and wires.
Thunderstorm Wind, Genesee
- When
- June 23, 3:32 AM EST
- Where
- Genesee County, 0.69 mi S of Batavia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.990, -78.180
Thunderstorm winds downed number trees and wires.
Thunderstorm Wind, Genesee
- When
- June 23, 3:35 AM EST
- Where
- Genesee County, Bethany Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.900, -78.130
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Genesee
- When
- June 23, 3:41 AM EST
- Where
- Genesee County, Stafford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Employee
- Coordinates
- 42.980, -78.070
Thunderstorm winds downed numerous trees and wires.
Thunderstorm Wind, Genesee
- When
- June 23, 3:43 AM EST
- Where
- Genesee County, 0.86 mi NE of Le Roy
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.980, -77.990
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Genesee
- When
- June 23, 3:45 AM EST
- Where
- Genesee County, 1.23 mi SW of Pavilion Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.890, -78.040
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Livingston
- When
- June 23, 3:52 AM EST
- Where
- Livingston County, 1.67 mi WNW of Caledonia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.980, -77.860
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Livingston
- When
- June 23, 3:56 AM EST
- Where
- Livingston County, 1.23 mi SW of Avon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.910, -77.750
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 23, 4:02 AM EST
- Where
- Chautauqua County, 0.51 mi W of Westfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.320, -79.580
Law enforcement reported a tree down on a house.
Thunderstorm Wind, Livingston
- When
- June 23, 4:02 AM EST
- Where
- Livingston County, 0.86 mi NE of Lima
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.910, -77.610
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Monroe
- When
- June 23, 4:03 AM EST
- Where
- Monroe County, 0.51 mi E of Honeoye Falls Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 42.950, -77.590
News reports of trees and wires downed by thunderstorm winds were received.
Thunderstorm Wind, Monroe
- When
- June 23, 4:03 AM EST
- Where
- Monroe County, 1.71 mi NW of Rush
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 43.000, -77.650
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Monroe
- When
- June 23, 4:08 AM EST
- Where
- Monroe County, 1.01 mi E of Mendon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 43.000, -77.500
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Ontario
- When
- June 23, 4:08 AM EST
- Where
- Ontario County, 0.86 mi NE of West Bloomfield Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.910, -77.540
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Ontario
- When
- June 23, 4:12 AM EST
- Where
- Ontario County, 0.51 mi W of Victor
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.980, -77.410
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 23, 4:15 AM EST
- Where
- Chautauqua County, Arkwright
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.400, -79.230
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Chautauqua
- When
- June 23, 4:19 AM EST
- Where
- Chautauqua County, 0.69 mi S of Silver Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.540, -79.170
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Ontario
- When
- June 23, 4:19 AM EST
- Where
- Ontario County, 1.47 mi NNE of Farmington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 43.000, -77.320
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Ontario
- When
- June 23, 4:20 AM EST
- Where
- Ontario County, 0.51 mi W of Manchester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.970, -77.230
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Cattaraugus
- When
- June 23, 4:30 AM EST
- Where
- Cattaraugus County, Dayton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.420, -78.970
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Ontario
- When
- June 23, 4:30 AM EST
- Where
- Ontario County, 0.86 mi NE of Phelps
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 42.960, -77.060
Thunderstorm winds downed trees and power lines.
Thunderstorm Wind, Cattaraugus
- When
- June 23, 5:04 AM EST
- Where
- Cattaraugus County, 0.86 mi NW of Allegany
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.090, -78.490
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Cattaraugus
- When
- June 23, 5:12 AM EST
- Where
- Cattaraugus County, 2.31 mi SSE of Yorkshire
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.520, -78.480
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Cattaraugus
- When
- June 23, 5:12 AM EST
- Where
- Cattaraugus County, 4.42 mi NNW of Abbotts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.310, -78.350
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Cattaraugus
- When
- June 23, 5:17 AM EST
- Where
- Cattaraugus County, Freedom
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 42.480, -78.330
Law enforcement reported trees and wires downed by thunderstorm winds.
Thunderstorm Wind, Allegany
- When
- June 23, 5:36 AM EST
- Where
- Allegany County, 0.51 mi E of Culver
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 42.020, -77.810
Thunderstorm winds downed a tree across Route 248A.
Thunderstorm Wind, Allegany
- When
- June 23, 5:46 AM EST
- Where
- Allegany County, 0.51 mi W of Alfred
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 42.250, -77.790
Thunderstorm winds downed trees and power lines.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Wind in Alabama, June 23, 20152 deaths · $5,000 · 1.75 in hail · 4 events
- Flash Flooding and Flooding in Iowa, June 23 to 25, 2015$4.7 million · 3.5 in hail · 156 events
- Hail and Damaging Winds in Maryland, June 23, 20151 death · $80,000 · 4 in hail · 71 events
- Hail and Damaging Winds in Pennsylvania, June 23, 20151 death · 4 injured · $77,000 · 1 in hail · 34 events
- Damaging Winds and Lightning Strike in New Jersey, June 23, 20156 injured · $32 million · 74 kt wind · 49 events
- Heat in New Jersey, June 23, 201530 injured · 7 events
- Damaging Winds and Lightning Strike in Pennsylvania, June 23, 20155 injured · $5.1 million · 74 kt wind · 36 events
- Flood in Texas, June 23, 20151 death · 1 event
- Flash Flooding and Damaging Winds in Ohio, June 23, 2015$6.5 million · 67 kt wind · 7 events
- Flash Flooding and Flood in Pennsylvania, June 23, 2015$228,000 · 50 kt wind · 41 events
- Hail and Heavy Rain in Nebraska, June 23, 2015$990,000 · 2 in hail · 10 events
- Tornadoes and Hail in Massachusetts, June 23, 2015$294,000 · EF0 · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 592014, 592015, 592013, 592011, 592012, 592010, 592009, 592007, 592006, 592005, 592003, 592001, 592002, 591999, 592000, 591997, 591998, 591996, 591995, 591993, 591994, 591992, 591990, 591991, 591989, 591987, 591988, 591985, 591984, 591983.